MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX LITE; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX LITE; BREAST - ABSORBABLE MESH
Model Number 100027-33
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during a breast reconstruction procedure after mastectomy, a "hair" was found in the galaflex lite packaging.Based on the photo provided and sample evaluation, foreign material (eyebrow hair-like) was observed on top of the inner sterile envelope of galaflex lite.The hair may be presented during the manufacturing process or at the time the sterile pack was opened.Based on the event reported and sample condition the most probable cause of hair presenting is during manufacturing.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a breast reconstruction procedure after mastectomy, a "hair" was found in the galaflex lite packaging.Another product was used for the procedure.There was no patient harm or injury.

Brand Name
GALAFLEX LITE
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25136714
Report Number1213643-2026-00612
Device Sequence Number9543236
Product Code OOD
UDI-Device Identifier00810054980797
UDI-Public(01)00810054980797(17)271130(10)LXLN0001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100027-33
Device Catalogue NumberGFLT0022
Device Lot NumberLXLN0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown